# SDR SWIA202164062

- Difficulty date: December 11, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL600*
- Aircraft serial: 10003
- Aircraft time: 44,107 hours, 28,677 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R/H AND L/H UPLOCK BRACKETS TO HAVE OVERSIZE FASTENER HOLES ON I/B ATTACHMENT ANGLE    (FILED CLOSED)    COMPLIED WITH ATTACHED MHIRJ REO 670-53-41-578 REV -- DATED 2021-12-13, SKYCARD 51-900-1002-SKY(CL600-2C10), AND FORM M-337. NO WEIGHT CHANGE NOTED
